Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 11, NWS St. Louis, MO

May 14, 2009Randolph County, Illinois; Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this flash flood warning at May 14, 2009, 2:23 AM CDT for Randolph County, Illinois; Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2009, 2:23 AM CDT (07:23 UTC)
Expired
May 14, 2009, 6:50 AM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Randolph County, IL, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1574 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 140723
FFWLSX
ILC157-MOC186-187-141330-
/O.NEW.KLSX.FF.W.0011.090514T0723Z-090514T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI
  RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI

* UNTIL 830 AM CDT

* AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED ACROSS THE   
  WARNED AREA. RADAR ESTIMATED THAT TWO TO THREE INCHES OF RAINFALL  
  HAVE FALLEN OVER JUST AN HOUR OR TWO PERIOD. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHESTER...SPARTA...STE. GENEVIEVE...BLOOMSDALE...BREMEN...
  COULTERVILLE...EVANSVILLE...PERCY...ROCKY RIDGE...ST. MARY...
  STEELEVILLE AND WEINGARTEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3781 8969 3781 8971 3785 8975 3790 8986
      3787 8990 3788 8993 3780 9002 3779 9034
      3804 9045 3806 9040 3810 9022 3809 9021
      3812 9010 3822 8963 3822 8959 3795 8960

$$

TES
1 follow-up statement
000 
WGUS73 KLSX 141150
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT THU MAY 14 2009

ILC157-MOC186-187-141204-
/O.CAN.KLSX.FF.W.0011.000000T0000Z-090514T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
650 AM CDT THU MAY 14 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STE. GENEVIEVE...
NORTHERN ST. FRANCOIS AND RANDOLPH COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

EARLIER LAST NIGHT...NUMEROUS ROADS WERE FLOODED AND WERE CLOSED IN 
THE CITY OF STE. GENEVIEVE WITH A FEW ADDITIONAL ROADS ELSEWHERE IN 
STE. GENEVIEVE COUNTY. 

LAT...LON 3781 8969 3781 8971 3785 8975 3790 8986
      3787 8990 3788 8993 3780 9002 3779 9034
      3804 9045 3806 9040 3810 9022 3809 9021
      3812 9010 3822 8963 3822 8959 3795 8960

$$

TES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 13, 11:51 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 13, 11:51 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 PM CDT WED MAY 13 2009

.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.

CARNEY

&&

.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...

WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.

ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.

CARNEY

&&

.AVIATION...
/1142 PM CDT WED MAY 13 2009/
FOR THE 06Z TAFS...

THE LEADING EDGE OF THE LINE OF THUNDERSTORMS HAS MOVED THROUGH
KSUS AND KSTL. LINGERING -TSRA WILL BE POSSIBLE THROUGH 07Z WHEN
FROPA SHOULD OCCUR WITH SOME LIGHT -SHRA POSSIBLE THROUGH AROUND
08Z. AT KCOU AND KUIN ANY LINGERING -SHRA SHOULD BE GONE BY 06Z WITH
VFR CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE OVERNIGHT.
FEW IF ANY CLOUDS EXPECTED ON THURSDAY WITH HIGH PRESSURE DOMINATING.
WAA WILL THEN GET UNDERWAY ON THURSDAY NIGHT WITH MID CLOUDS
SPREADING BACK INTO THE AREA.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
     MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 3:17 PM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT WED MAY 13 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
317 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS
WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY
WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND
LARGE HAIL WILL ALSO BE POSSIBLE.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE
MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD
PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT
INTO SATURDAY NIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, May 14, 1:27 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0115 AM     RAIN             4 SW BELLEVILLE         38.49N  90.06W
05/14/2009                   ST. CLAIR          IL   EMERGENCY MNGR

            .77 RAIN SO FAR

&&

EVENT NUMBER LSX0901966

TRUETT
Local storm report, May 14, 1:28 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0116 AM     RAIN             MARISSA                 38.26N  89.75W
05/14/2009                   ST. CLAIR          IL   TRAINED SPOTTER

            1.00 INCHES SO FAR

&&

EVENT NUMBER LSX0901967

TRUETT
Local storm report, May 14, 1:37 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
137 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0133 AM     TSTM WND GST     FARMINGTON              37.78N  90.43W
05/14/2009  E40 MPH          ST. FRANCOIS       MO   TRAINED SPOTTER

0133 AM     HAIL             FARMINGTON              37.78N  90.43W
05/14/2009  E0.25 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901968
EVENT NUMBER LSX0901969

TRUETT
Local storm report, May 14, 1:39 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
139 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0111 AM     TSTM WND DMG     BISMARCK                37.77N  90.62W
05/14/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            TREES AND POWER LINES DAMAGED...WITH SOME DAMAGE ALSO
            REPORTED TO A PRESCHOOL AND TO SEVERAL RESIDENTAIL ROOFS

&&

EVENT NUMBER LSX0901970

TRUETT
Special weather statement, May 14, 1:46 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
146 AM CDT THU MAY 14 2009

ILZ070-140715-
MARION IL-
146 AM CDT THU MAY 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 215 AM CDT...

AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SALEM...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OMEGA...STEPHEN
FORBES STATE PARK...HELM AND IUKA.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Local storm report, May 14, 1:57 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0157 AM     HAIL             CHESTER                 37.92N  89.83W
05/14/2009  E0.25 INCH       RANDOLPH           IL   EMERGENCY MNGR

&&

EVENT NUMBER LSX0901971

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:35 PM CDTTornado WarningLSXAdams55 min
May 13, 8:59 PM CDTAreal Flood AdvisoryLSXAdams3 hr
May 13, 9:21 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
May 13, 11:57 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery33 min
May 14, 12:17 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison43 min
May 14, 12:23 AM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair, Washington52 min
May 14, 1:44 AM CDTTornado WarningLSXRandolph31 min
May 14, 3:51 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more32 hr
May 13, 7:09 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby51 min
May 13, 7:34 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby41 min
May 13, 8:07 PM CDTSevere Thunderstorm WarningLSXMarion38 min
May 13, 8:17 PM CDTAreal Flood AdvisoryLSXLewis3 hr
May 13, 8:34 PM CDTSevere Thunderstorm WarningLSXLewis26 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike38 min
May 13, 9:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery27 min
May 13, 10:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage, Warren34 min
May 13, 10:35 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Saint Charles, Warren40 min
May 13, 10:43 PM CDTTornado WarningLSXLincoln20 min
May 14, 12:44 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Saint Francois, Washington46 min
May 14, 12:50 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds55 min
May 14, 12:59 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois46 min
May 14, 1:24 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois51 min
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis6 days
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis5 days

Nearby

Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.